Research Article Open Access

Inequalities Associated to a Sequence of Dyadic Martingales

Santosh Ghimire1
  • 1 Tribhuvan University, Nepal
Journal of Mathematics and Statistics
Volume 16 No. 1, 2020, 233-238

DOI: https://doi.org/10.3844/jmssp.2020.233.238

Submitted On: 3 September 2020 Published On: 23 December 2020

How to Cite: Ghimire, S. (2020). Inequalities Associated to a Sequence of Dyadic Martingales. Journal of Mathematics and Statistics, 16(1), 233-238. https://doi.org/10.3844/jmssp.2020.233.238

Abstract

In this article, we establish some inequalities associated to a sequence of dyadic martingales. These inequalities are sub-Gaussian type estimates. We derive the inequalities for a regular sequence of dyadic martingales and also for a tail sequence.

  • 222 Views
  • 107 Downloads
  • 0 Citations

Download

Keywords

  • Dyadic Martingales
  • Square Function
  • Tail Square Function